Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


blackout
Mar 17, 2009

I came home from my job last Wednesday at 5 I take my atripla at 6 then I take 300 mg dilantin 2mg lorazapam 25 mg paxel lomodol vicadin for pain 5/500 bentyl 25 mg when I was diagnosed my viral load was 600.000 and t cell 7 I have never been stable from month to month t cells go up and down and my weight fluxuates between 10 to 20 lbs. I went to bed as usual after my evening medications and woke up in jail without any recolection of any of it .please advise James Downing My drinking is limited to maybe a bloody mary once every other week if I did not go out for that I would be recluse except 3 days I have on job a week which takes 4 days to feel good enough to work againJames Downing

Response from Dr. Henry

You need to have a neurologic work-up for possible seizure disorder as well as an evaluation by an HIV specialist and /or pharmacologist to assess whether there is a drug interaction that contributed to your black out. That should be important for both your health and legal situation. T-cells often will fluctuate-hopefully your viral load is now below the detection limit and staying there. KH



Previous
lft results
Next
Herbal Interactions With Meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement